# SDR AALA201511269003

- Difficulty date: November 25, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 50,718 hours, 21,412 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR VERY DIFFICULT TO ARM & DISARM.  NOTICED SLIDE ARMED INDICATION FLICKERING IN FLIGHT.  REPOSITIONED GIRT BAR MOORING LANYARD.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW TASK CARD 26L0002510.
